default-icon
Vericose veins
Problem in the right leg swelling,de coloring of the skin.Muscle near the ankle has stiffened.Usage of dosetil cream is on since 4 weeks.
79 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Jagat Shah
Homoeopath 13 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hi my name is Dr Jagat Shah( M.D. Homoeopathy). Varicose vein is usually caused due weakened valves of veins leading to collection of blood, due to which RBC of blood get distroyed as pressure builds up due to stagnant blood at one place for long time and gravity causing darkening of skin in the affected area. In order to understand the severity of varicose vein I would suggest you should go for colour Doppler of vein of affected limb. Depending upon the report doctor would be able to guide you what should be the next step. Please contact Total Health Care for further assistance. Please feel free to call us. Dr Jagat Shah.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.